The symptoms are similar, but treatment is not. And you can have both qt the same time. Please see the dr, if you haven't already, to make sure it yeast and not Trich. Trich is a protozoan, yeast is fungal, and Trich is contagious. The treatment for Trich is a powerful antibiotic called Flagyl and it can cause a yeast during or right after treatment. Usually, Trich causes a definite fishy odor. Other vaginal infections that will also produce itching and discharge, that might have an odor, but not a fishy one, are grouped together and called bacterial vaginosis. The treatment for that might be oral flagyl, vaginal metrogel, oral clindamycin or vaginal clindamycin. These meds can also cause a subsequent yeast infection because they kill off even the protective beneficial bacteria that keep yeast from setting in, best bet, ask dr for 2 diflucan tablets if you get prescribed any of these meds, you can treat midway and just after the metro, flagyl, or clindamycin, and prevent the yeast from becoming overgrown and causing a yeast infection. Best of luck, patti. Ps, if you are given flagyl or it's generic by tablet, do NOT drink alcohol on it, or it will make you violently sick to your stomach.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2014 • 1 answer
Posted 26 Nov 2014 • 1 answer
Posted 18 Jan 2015 • 2 answers
Posted 17 Apr 2015 • 1 answer
Monistat - I had gotten an yeast infection yesterday in the morning I started to have the symptoms.?
Posted 14 Aug 2016 • 0 answers